# SDR IPXA2024072597199

- Difficulty date: July 25, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 31,438 hours, 11,336 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 7670010104
- Part serial: 0301
- Condition: Ground Damage
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY K-LOADER. DAMAGE TO R/H WINGLET TRAILING EDGE INSTALLED NEW WINGLET UP TO AND INCLUDING STEP 18 REFERENCE AMM 57-31-03-002-002. ALL OPS CHECKS GOOD. ACCOMPLISHED AMM 57-31-03-002-002 1F (19 THRU AND 21)
